MathSciNet Relay Station
MathSciNet bibliographic data
MR415744 60F15
Major, Péter Approximation of partial sums of $i.i.d.r.v.s.$ when the summands have only two moments. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 35 (1976), no. 3, 221–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement